Skip to content

Control of Moth Pests by Mating Disruption

Cardé, R. T., & Minks, A. K. (1995). Control of Moth Pests by Mating Disruption: Successes and Constraints. Annual Review of Entomology, 40, 559-585.

Type
Journal article
Intellectual base
Review or monograph
Year
1995
Volume
40
Pages
559-585
DOI
10.1146/annurev.en.40.010195.003015
DOI registrant
Annual Reviews
Link
https://doi.org/10.1146/annurev.en.40.010195.003015
Cited from
biology_ecology

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 1 citation: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:94ceb8f0e4c8 · see in the full table